# SDR NWAA071416306

- Difficulty date: March 13, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 74,899 hours, 9,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FORWARD FASTENER HOLE AT FRAME TO STRINGER CONNECTION BS 500 S10R.  REPAIRED PER EA 63-209223.
